Alert archive / Oregon / High Wind Warnings in 2010

High Wind Warning 31, NWS Medford, OR

November 17, 2010Lake County, Oregon

NWS Medford, OR issued this high wind warning at Nov 17, 2010, 2:55 AM PST for Lake County, Oregon. It took effect at Nov 17, 2010, 7:00 PM PST. It was in force for 15 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 17, 2010, 2:55 AM PST (10:55 UTC)
In effect from
Nov 17, 2010, 7:00 PM PST
Expired
Nov 18, 2010, 10:00 AM PST
In force
15 hr
Issued by
NWS Medford, OR

County Lake County, OR

The radar

The Medford radar (KMAX), 207 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 18, 3:32 AM PSTNON-TSTM WND GST 652 Ne Valley Falls, ORWIND GUST TO 65 MPH AT 112 AM PST TODAY. SOUTH WIND CURRENTLY SUSTAINED AT 48 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2010-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2010-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WWUS76 KMFR 171055
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
255 AM PST WED NOV 17 2010

ORZ031-172300-
/O.UPG.KMFR.HW.A.0017.101118T0600Z-101118T1800Z/
/O.NEW.KMFR.HW.W.0031.101118T0300Z-101118T1800Z/
CENTRAL AND EASTERN LAKE COUNTY-
255 AM PST WED NOV 17 2010

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PST
THURSDAY. THE HIGH WIND WATCH HAS BEEN UPGRADED.

* TIMING: STRONG AND GUSTY SOUTHWEST WINDS ARE EXPECTED TO BEGIN
  THIS EVENING AND CONTINUE THROUGH THURSDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 MPH
  ARE EXPECTED.

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING CONDITIONS
  DIFFICULT. THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31
  BETWEEN PAISLEY AND SILVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

DW
4 follow-up statements
388 
WWUS76 KMFR 172158
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
158 PM PST WED NOV 17 2010

ORZ031-180800-
/O.CON.KMFR.HW.W.0031.101118T0300Z-101118T1800Z/
CENTRAL AND EASTERN LAKE COUNTY-
158 PM PST WED NOV 17 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM PST THURSDAY. 

* TIMING: STRONG AND GUSTY SOUTHWEST WINDS WILL BEGIN THIS EVENING
  AND CONTINUE THROUGH THURSDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 MPH 
  ARE EXPECTED. 

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING CONDITIONS 
  DIFFICULT. THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 
  BETWEEN PAISLEY AND SILVER LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-180800-
/O.NEW.KMFR.WI.Y.0033.101118T0900Z-101118T1800Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
158 PM PST WED NOV 17 2010

...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM PST THURSDAY. 


* TIMING: STRONG AND GUSTY SOUTH WINDS ARE EXPECTED TO BEGIN
  TONIGHT AND CONTINUE THROUGH THURSDAY MORNING.

* WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
  EXPECTED.

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING CONDITIONS
  DIFFICULT. THE STRONGEST WINDS ARE EXPECTED IN THE SOUTHERN
  SHASTA VALLEY NEAR WEED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CC
139 
WWUS76 KMFR 180757
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1157 PM PST WED NOV 17 2010

ORZ031-181300-
/O.CON.KMFR.HW.W.0031.000000T0000Z-101118T1800Z/
CENTRAL AND EASTERN LAKE COUNTY-
1157 PM PST WED NOV 17 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. 

* TIMING: STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH
  THURSDAY MORNING.

* WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 MPH 
  ARE EXPECTED. 

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING CONDITIONS 
  DIFFICULT. THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 
  BETWEEN PAISLEY AND SILVER LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-181300-
/O.CON.KMFR.WI.Y.0033.101118T0900Z-101118T1800Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
1157 PM PST WED NOV 17 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. 

* TIMING: STRONG AND GUSTY SOUTH WINDS WILL CONTINUE THROUGH THURSDAY
  MORNING.

* WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL
  CONTINUE IN THE SOUTHERN SHASTA VALLEY.

* IMPACTS: THE STRONGEST WINDS ARE EXPECTED IN THE SOUTHERN SHASTA
  VALLEY NEAR WEED. STRONG AND GUSTY WINDS WILL MAKE DRIVING
  CONDITIONS DIFFICULT ALONG INTERSTATE 5 AND HIGHWAY 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

DW
056 
WWUS76 KMFR 181123
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
323 AM PST THU NOV 18 2010

ORZ031-181800-
/O.CON.KMFR.HW.W.0031.000000T0000Z-101118T1800Z/
CENTRAL AND EASTERN LAKE COUNTY-
323 AM PST THU NOV 18 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

* TIMING: STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE THIS MORNING.

* WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 MPH 
  ARE EXPECTED. 

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING CONDITIONS 
  DIFFICULT. THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 
  BETWEEN PAISLEY AND SILVER LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-181800-
/O.CON.KMFR.WI.Y.0033.000000T0000Z-101118T1800Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
323 AM PST THU NOV 18 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* TIMING: STRONG AND GUSTY SOUTH WINDS WILL CONTINUE THIS
  MORNING.

* WINDS: SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL
  CONTINUE IN THE SOUTHERN SHASTA VALLEY.

* IMPACTS: THE STRONGEST WINDS ARE EXPECTED IN THE SOUTHERN 
  SHASTA VALLEY NEAR WEED. STRONG AND GUSTY WINDS WILL MAKE 
  DRIVING CONDITIONS DIFFICULT ALONG INTERSTATE 5 AND HIGHWAY 
  97. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

DW
010 
WWUS76 KMFR 181754
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
954 AM PST THU NOV 18 2010



ORZ031-181900-
/O.EXP.KMFR.HW.W.0031.000000T0000Z-101118T1800Z/
CENTRAL AND EASTERN LAKE COUNTY-
954 AM PST THU NOV 18 2010

...HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING. 
STRONGEST WINDS HAVE DECREASED BUT BREEZY AND GUSTY WINDS WILL
CONTINUE THROUGH THE AFTERNOON.

$$

CAZ081-181900-
/O.EXP.KMFR.WI.Y.0033.000000T0000Z-101118T1800Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
954 AM PST THU NOV 18 2010

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. 


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Nov 16, 8:45 PM PST, 6 hours 10 minutes earlier.

Area forecast discussion, Nov 16, 8:45 PM PST, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
845 PM PST TUE NOV 16 2010

.DISCUSSION...A MAINLY DRY COLD FRONT PASSED THROUGH THE REGION
TODAY...WITH HIGH PRESSURE BUILDING BEHIND IT. THIS HAS RESULTED
IN SOME CLEARING SKIES AND COOLER TEMPERATURES...WITH MOST LOCATIONS ABOUT
10 DEGREES COOLER THAN 24 HOURS AGO. HIGH PRESSURE AND DRY WEATHER
WILL CONTINUE THROUGH MOST OF TOMORROW...THOUGH HIGH CLOUDS WILL
BE STREAMING IN AHEAD OF A COLD FRONT DUE TO ARRIVE LATE WEDNESDAY
NIGHT.

FOR WEDNESDAY...LOW TEMPERATURES IN THE MORNING WILL BE ABOUT
NORMAL FOR THIS TIME OF YEAR WITH LOW TO MID 20S ON THE EAST SIDE AND
LOW TO MID 30S ON THE WEST SIDE. EXPECT MORNING FOG TO FORM IN
MOST WEST SIDE VALLEYS UNDER STABLE CONDITIONS WITH GOOD
RADIATIONAL COOLING. BY LATE MORNING...MOST OF THE FOG AND LOW
CLOUDS SHOULD LIFT. HIGH TEMPERATURES WILL REACH THE LOW 50S
ACROSS SOUTHERN OREGON AND UPPER 50S IN NORTHERN CALIFORNIA. RAIN
WILL REACH THE COAST WEDNESDAY AFTERNOON AND GRADUALLY SPREAD
INLAND...AND SNOW LEVELS WILL DROP SHARPLY LATE WEDNESDAY NIGHT. A
WINTER STORM WATCH COVERS THE THREAT OF SIGNIFICANT SNOW NORTH OF
CRATER LAKE...WHILE A HIGH WIND WATCH HIGHLIGHTS VERY GUSTY WINDS
EXPECTED ON THE EAST SIDE WEDNESDAY NIGHT INTO THURSDAY.

THE PREVIOUS DISCUSSION FOLLOWS...AND IT DETAILS NICELY THE
UPCOMING TRANSITION TO COOLER AND WETTER CONDITIONS.

&&

.AVIATION...MOST PLACES WILL START THE NIGHT WITH VFR
CONDITIONS...BUT THIS WILL CHANGE AS WEST SIDE VALLEYS BECOME IFR
AND LIFR BY LATE TONIGHT. THE LOW CLOUDS AND FOG WILL LAST THROUGH
LATE WEDNESDAY MORNING GIVEN HIGH CLOUDS AND STABLE CONDITIONS
RESULTING IN POOR MIXING. MOST EAST SIDE TERMINALS SHOULD REMAIN
VFR OVERNIGHT INTO WEDNESDAY MORNING WITH VERY DRY AIR IN PLACE.

&&

.PREV DISCUSSION... /ISSUED 233 PM PST TUE NOV 16 2010/

SHORT TERM...THIS AFTERNOON WEAK HIGH PRESSURE HAS BUILT INTO THE
AREA. SKIES HAVE CLEARED OVER MUCH OF THE AREA WITH SOME CLOUDS
REMAINING OVER COOS AND DOUGLAS COUNTIES. WITH CLEARING SKIES AND
WEAK HIGH PRESSURE IN PLACE...EXPECT VALLEY FOG TO DEVELOP IN MANY
LOCATIONS TONIGHT INTO WEDNESDAY MORNING MAINLY WEST OF THE
CASCADES.  WEAK HIGH PRESSURE CONTINUES WEDNESDAY MORNING...THEN
A COLD FRONT MOVES INTO THE COAST BY WEDNESDAY EVENING.

THIS NEXT FRONT MOVES SLOWLY INLAND ACROSS THE AREA WEST SIDE OF
OREGON WEDNESDAY NIGHT INTO THURSDAY MORNING...THEN ACROSS
NORTHERN CALIFORNIA AND EASTERN OREGON THURSDAY INTO THURSDAY
EVENING. MODELS ARE VARYING SOME ON THE TIMING AND INTENSITY OF
THIS FRONT. THE 12Z NAM...ECMWF AND SREF ARE IN FAIRLY GOOD
AGREEMENT THOUGH WHILE THE 12Z GFS WAS ABOUT 6 HOURS SLOWER WITH
THE FRONTAL PASSAGE. THE NAM HAS BEEN SHOWING THE GREATEST
PRECIPITATION WITH THIS SYSTEM ESPECIALLY OVER THE OREGON
CASCADES. GIVEN THE FAIRLY STRONG WEST TO SOUTHWEST MID LEVEL
FLOW...ENHANCED PRECIPITATION ALONG THE WESTERN SLOPES OF THE
CASCADES SEEMS LIKELY. SNOW LEVELS ARE INITIALLY HIGH AROUND 6500
TO 7500 FEET AHEAD OF THE FRONT. HOWEVER...MODELS ARE SHOWING THE
SNOW LEVELS QUICKLY LOWERING OVER THE CASCADES AS THE FRONT MOVES
INLAND ESPECIALLY FOR AREAS FROM CRATER LAKE NORTHWARD. THESE
AREAS IN THE CASCADES MAY SEE SOME MODERATE TO HEAVY SNOW
ACCUMULATIONS AS MODERATE PRECIPITATION COMBINES WITH SNOW LEVELS
LOWERING DOWN TO 4500 TO 5000 FEET WEDNESDAY EVENING THEN DOWN TO
3500 TO 4500 FEET BY THURSDAY MORNING. A WINTER STORM WATCH HAS
BEEN ISSUED FOR AREAS FROM CRATER LAKE NORTH IN THE SOUTHERN
OREGON CASCADES. SOUTH OF CRATER LAKE AND ACROSS THE SISKIYOUS
EXPECT LIGHTER ACCUMULATIONS OF 3 TO 6 INCHES MAINLY ABOVE 5000
FEET.

WINDS WILL ALSO BE A CONCERN AHEAD OF AND WITH THE FRONTAL
PASSAGE. THE 12Z NAM IS INDICATING A POTENTIAL FOR STRONG
SOUTHWEST  WINDS OVER PORTIONS OF LAKE COUNTY WEDNESDAY NIGHT AND
THURSDAY MORNING...MAINLY FROM PAISLEY TO SILVER LAKE ON HIGHWAY
31. BREEZY AND GUSTY SOUTHWEST WINDS CAN BE EXPECTED OVER HIGHER
TERRAIN AND INTO THE SHASTA VALLEY. IN THE OREGON CASCADES...THESE
SOUTHWEST WINDS MAY COMBINE WITH SNOW TO PRODUCE LOWERED
VISIBILITY AT TIMES WEDNESDAY NIGHT INTO THURSDAY MORNING.

THEN...BEHIND THE FRONT THURSDAY AFTERNOON INTO THE EVENING...SNOW
LEVELS WILL LOWER FURTHER TO 2500 TO 3000 FEET FOR LOCATIONS WEST
OF THE CASCADES IN OREGON...THEN DOWN TO 2000 TO 2500 FEET BY
FRIDAY MORNING. ACROSS NORTHERN CALIFORNIA AND SOUTHEAST OREGON SNOW
LEVELS WILL LOWER DOWN TO 4500 TO 5500 THURSDAY THEN DOWN TO 3500
TO 4500 FEET THURSDAY EVENING. RAIN AND SNOW SHOWERS THURSDAY
AFTERNOON THROUGH THURSDAY NIGHT ARE FORECAST TO BE MAINLY LIGHT BEHIND
THE FRONTAL PASSAGE THURSDAY NIGHT INTO FRIDAY.

LONG TERM...THE ECMWF AND GFS ARE IN SIMILAR AGREEMENT FROM FRIDAY
THROUGH THE WEEKEND WITH A MUCH COOLER AND UNSETTLED PATTERN. THE
MAIN IMPACT FOR THE WEEKEND WILL BE SNOW ACCUMULATING ON ROADS
BETWEEN 2500 AND 3000 FT. THE  POSITIVELY TILTED TROF MOVES SOUTH
OFF THE OREGON COAST FRIDAY WITH A SERIES OF SHORTWAVES MOVING
THROUGH THE CWA. AT THE SAME TIME A COLDER AIRMASS MOVES OVERHEAD
RESULTING IN SNOW LEVELS LOWERING TO PASS LEVELS DURING THE DAY. ON
SATURDAY...AN UPPER LOW WILL DEVELOP OFF THE WASHINGTON COAST AND
MIGRATE SOUTH. THIS WILL PROVIDE ENOUGH OVER WATER TRAJECTORY FOR
MOISTURE TO BE ADVECTED INTO SOUTHWEST OREGON AND NORTHERN
CALIFORNIA. MEANWHILE SNOW LEVELS WILL CONTINUE TO LOWER AND WILL
AVERAGE BETWEEN 2500 AND 3000 FEET DEPENDING ON PRECIP INTENSITY. AT
THIS TIME...MOST OF THE QPF WILL BE CENTERED IN SOUTHWEST OREGON AND
NORTHERN CALIFORNIA...BUT THE DETAILS COULD CHANGE FROM ONE DAY TO
THE NEXT. THE UPPER LOW MOVES INLAND SUNDAY WITH MOST OF THE
SIGNIFICANT PRECIPITATION CENTERED IN NORTHERN CALIFORNIA. ANOTHER
TROF MOVES TOWARDS THE OREGON COAST MONDAY...BUT THE MODELS DIFFER
WITH RESPECT TO THE STRENGTH OF THE TROF.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING
     FOR ORZ031.
     WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
     MORNING ABOVE 4500 FEET FOR ORZ027.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM TO 10 PM PST WEDNESDAY
     FOR PZZ350-356-376.
     HAZARDOUS SEAS WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
     EVENING FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST THURSDAY
     FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 4 AM WEDNESDAY TO 10 AM PST
     THURSDAY FOR PZZ370.

SK/CC
Hazardous weather outlook, Nov 16, 4:34 PM PST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
434 PM PST TUE NOV 16 2010

ORZ031-180045-
CENTRAL AND EASTERN LAKE COUNTY-
434 PM PST TUE NOV 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

THERE IS NO SIGNIFICANT WEATHER EXPECTED IN THIS PERIOD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH WILL GO INTO EFFECT WEDNESDAY EVENING CONTINUING
INTO THURSDAY MORNING. PLEASE SEE WEATHER MESSAGE FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-180045-
SOUTH CENTRAL OREGON CASCADES-
434 PM PST TUE NOV 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

THERE IS NO SIGNIFICANT WEATHER EXPECTED IN THIS PERIOD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WATCH WILL GO INTO EFFECT ABOVE 4500 FEET WEDNESDAY
EVENING AND CONTINUE UNTIL THURSDAY MORNING. PLEASE SEE WINTER
WEATHER MESSAGE FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OTTENWELLER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 2:45 AM PSTHazardous Seas WarningMFR61 hr
Nov 17, 3:40 AM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake36 hr

Nearby

High Wind Warnings in Oregon, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.